Electron. J. Diff. Equ., Vol. 2016 (2016), No. 87, pp. 1-8.

Stability of the basis property of eigenvalue systems of Sturm-Liouville operators with integral boundary condition

Nurlan S. Imanbaev

We study a question on stability and instability of the basis property of a system of eigenfunctions of the Sturm - Liouville operator, with an integral perturbation of anti-periodic type on the boundary conditions.

Submitted August 27, 2015. Published March 30, 2016.
Math Subject Classifications: 34L20, 34L40.
Key Words: Sturm-Liouville operator basis property; eigenfunction; eigenvalue; non self-adjoint problem; anti-periodic boundary condition; perturbation; stability.

Show me the PDF file (196 KB), TEX file, and other files for this article.

Nurlan S. Imanbaev
Institute of Mathematics and Mathematical Modeling
050010 125 Pushkin str., Almaty, Kazakhstan.
Shymkent, Kazakhstan
email: imanbaevnur@mail.ru

Return to the EJDE web page